# SDR DALA2025042103062

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0921181) CRACK ON CARGO TRACK RBL 13.8 AT BS727E AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.8 LOCATED BTW BS727D TO BS727F IN AFT CARGO COMPARTMENT AS PER B737-800 SRM 53-00-53-2R PROCEDURE 3 FIGURE 203 (SHEET 1) AND B737-800 SRM 51-10-02-0G.
